# SDR CALA2023120703582

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27564
- Aircraft time: 94,373 hours, 22,748 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A04EE0557B
- Condition: Damaged
- Location: Rh Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

L HYD QTY LOW AT .48 SECURED PUMPS AT .29 QTY AND STABILIZED AT .26 FLAGGED FOR SDR/ESFR. PRESS LH HYDR SYS ,HYDR LINE ON RH GEAR AFT OF FWD TRUNNION REF IPC 32-32-51-16 COULD BE ITEMS 365 , 355, OR 990. REF IPC TAGGED TRUCK POSIT PRESS  IS LEAKING ON TOP SIDE OF BEAM ,DO NOT 32-41-51-25 ITEMS 502, 592 AND 815. KNOW IF THE LINE IS LEAKING OR THE UNION THROUHG THE BEAM IS LEAKING FOUND TRUCK POSITION PRESSURE HOSE LEAKING AT SWEDGE REPLACED.  SERVICED HYD RESERVOIR WITH  4 GALLONS FLUID NO LEAKS NOTED DOORS OPERATIONAL CHECK NORMAL.
